Anadin extra Caplets 32’s
For when you need a strong pain reliever that gets to work fast, triple action Anadin Extra tablets contain a powerful combination of pain relieving ingredients:
Aspirin: to target the source of pain
Paracetamol: to help block the pain signals from reaching the brain
Caffeine: to accelerate pain relief
Effective Relief From:
Acute aches and pains
Each tablet contains 300mg of Aspirin, 200mg of Paracetamol and 45mg of Caffeine.
Do not take this medicine if any of the following apply to you:
You are allergic to aspirin, paracetamol, caffeine, other non-steroidal anti-inflammatory drugs (NSAIDs) or any of the other ingredients listed on the back of pack or in the pack leaflet
You have or have ever had a stomach ulcer, perforation or bleeding
You suffer from haemophilia or are taking medicines that reduce blood clotting e.g. warfarin
You are breast-feeding
Talk to your doctor before taking this medicine if any of the following applies to you:
You suffer from asthma, allergic disease, kidney or liver disease, or dehydration
You are pregnant
You are taking water tablets, methotrexate, corticosteroids, cholestyramine, chloramphenicol, metoclopramide, domperidone, phenytoin or valproate
Medicines can affect the unborn baby. Women should consult their doctor before using any medicines in pregnancy.
There is a possible association between aspirin and Reye’s syndrome when given to children. Reye’s syndrome is a very rare disease, which can be fatal. For this reason aspirin should not be given to children aged under 16 years, unless on the advice of a doctor.
Always ask your pharmacist or doctor whether this medicine is suitable for you if you are taking any other medicines.
Please read the leaflet enclosed in the pack before use.
Adults, the elderly, and young persons aged 16 and over: Take 2 tablets with a drink of water. Repeat every 4 hours as required. Do not take more than 8 tablets in 24 hours. Do not give to children aged under 16 years, unless on the advice of a doctor. Do not take with any other paracetamol containing products. Do not exceed the stated dose. If symptoms persist for more than 3 days, stop taking this medicine and consult your doctor.
A pharmacist may contact you regarding this product:
I agree to use the product strictly as it has been directed, and if symptoms persist, or if i suffer any adverse effects, i will contact my doctor or pharmacist. This is a pharmacy medicine. By ordering this product i acknowledge that i have read the information and understood the content regarding this product.